# SDR AALA20010886

- Difficulty date: April 30, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plug
- Condition: Loose
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1104 - EN ROUTE LAS-DFW - DETECTED DECREASE RIGHT SIDE HYDRAULIC QUANTITY.  RIGHT SIDE HYDRAUILC SYSTEM SHUT OFF WITH A QUANTITY OF FOUR QUARTS.  LANDED WITHOUT FURTHER INCIDENT.  RE-SECURED PLUG AT RIGHT SIDE RUDDER SHUTOFF VALVE. NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
